# SDR USAA2009051891208

- Difficulty date: April 20, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5347041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6165917 - CORROSION ON FUSELAGE SKIN AROUND IN FLIGHT PHONE ANTENNA CUTOUT BETWEEN FR60 TO FR61 & BETWEEN S42L TO S43L. REPAIRED FUSELAGE SKIN AROUND FLIGHT PHONE ANTENNA CUTOUT BETWEEN FR60 TO FR61 & BETWEEN S42L TO S43L IAW A320 SRM 53-00-11 & US AIRWAYS EA 132401.
